# SDR 05FDEA03520

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD FLAP UPPER SURFACE FOUND 1 CRACK 1" LONG ON SKIN AT STA XOF 575.  TRIMMED OUT DAMAGED SKIN INSTALLED FILLER AND DOUBLER IAW SRM 57-10-00 FIG 85 AND COLD BOND SRM 51-71-00 PAR 16C VOL2 AND SRM 51-35-02 PAGE 3-9.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F160231/N00231 IAW SRM 57-10-00 FIG 85.
